Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reactions to my meds
Sep 21, 2009

why after taking viread, isentress and combivir since july 2009 am i now seemingly having a bad reaction? i'm itching and getting bumps. is it something i'm eating or what?

Response from Dr. Henry

Determining the cause of itching and skin lesions after starting an effective new HIV regimen consisting of 4 drugs can be a challenge. Often skin lesions flare up after starting effective treatment as a result of an improving immune system (CD4 count recovery). Each of your HIV meds can cause a rash occasionally so it can be a challenge to determine if one drug is the culprit if indeed the drugs themselves are the direct cause.A thorough history, examination, and sometimes a referral to a dermatologist is often needed to sort out what is the likely cause of a rash. It is possible that it is something you are eating but most often a food item is not the cause of a rash as you are describing. KH



Previous
Irritation on throat and chest
Next
Risk of infection

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement